Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The amalgamated free product structure of ${\text{GL}}_2 \left( {K\left[ {X_1 , \cdots ,X_n } \right]} \right)$


Author: David Wright
Journal: Bull. Amer. Math. Soc. 82 (1976), 724-726
MSC (1970): Primary 20H05; Secondary 15A21, 20F55, 13C99
MathSciNet review: 0407167
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. M. Cohn, On the structure of the 𝐺𝐿₂ of a ring, Inst. Hautes Études Sci. Publ. Math. 30 (1966), 5–53. MR 0207856 (34 #7670)
  • 2. Hirosi Nagao, On 𝐺𝐿(2,𝐾[𝑥]), J. Inst. Polytech. Osaka City Univ. Ser. A 10 (1959), 117–121. MR 0114866 (22 #5684)
  • 3. J.-P. Serre, Arbres, amalgames, et Sl, Collège de France 1968/69, Lecture Notes in Math., Springer-Verlag, Berlin and New York (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20H05, 15A21, 20F55, 13C99

Retrieve articles in all journals with MSC (1970): 20H05, 15A21, 20F55, 13C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14132-8
PII: S 0002-9904(1976)14132-8